# SDR FDEA201007022324

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A5378198421800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR CORRODED APPROX 1 SQ IN AFT OF FR 25 BETWEEN SEAT TRACKS 4 LT AND TRACK 3 LT REMOVED LEVEL 1 CORROSION.   R & R SUB FLOOR THRUST PLATE   BETWEEN FR 25 AND FR 26/32 AND BETWEEN SEAT TRACKS 3 LT AND 4 LT IAW SRM 51-72-10.
